# SDR ASAA2013072495672

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 26,425 hours, 8,112 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START NR 2 ENGINE,  NO LIGHT OFF IGNITION SWITCH IN POSITION IGN R.  ACF GROUNDED.   R & R RT IGNITION LEAD AND BOTH IGNITER PLUG ON NR 2 ENGINE REF AMM 74-21-01 AND AMM 74-21-02.  PERFORMED IGNITION SYS TEST.  TEST GOOD.
